i'm 21yrs, and i started taking tramadol since 4 years, i tried to quit hundreds of times in this period but, after 5 or 6 days i find my self going back to the same path, i failed in my college in 2 separate yrs and i began to hang out with freinds who take pills, (may be to make the addiction thing look normal), i lost 25 KG. every time i quit i suffer depression, can't sleep, loss in appetite, feeling weak, pain in every single part of my body specially my back, please reply if you have an advice for me or you have been through similar condition, i don't want to waste my life and my health taking pills
Quitting Trams can be a bit dicey as cesssation can cause sezures. You should be under a doctors care while doing this. I do not mean inpatient, just a doc that is aware what you are doing. Tramadol is quite unique, it also acts as an SNRI, a serotonin norepinephrine reuptake inhibitor, like certain antidepressants, so you may find yourself depressed when you quit. Yet perhaps not. Everyone is different.
Please google Suboxone, 'tis a medication that prevents withdrawal. It may be something to consider. Pattishan is our resident Sub expert here, and I shall alert her about you so that she can explain it to you.
You might want to google Post Acute Withdrawal Syndrome (opiates) to learn what happens to brain chemicals when one stops opiates. Just keep in mind that PAWS is temporary, it does not hang about forever!!!
I am one year and three months off of prescribed OxyContin, and I couldn't be happier. You willl feel the same way. Just hang in there, by days end you will have many answers to your question!
Wishing you the best,
Another important part is diverting your attention away from the trams and other pills. Once you're able to get past the physical withdrawal, the psychological pull will have to be addressed. This is where counseling may help. An addiction specialist can help you refocus your thoughts and give you the tools necessary to avoid relapse in the future. If you have supportive family, friends, even N/A, talking with people will help tremendously! This forum is a wonderful place to practice getting all those thoughts out there, clearing your mind, getting used to opening up, you'll be pleasantly surprised how much this helps. If you're able to exercise, take long walks, this will help reboot the sleepy brain cells by kick starting the damaged receptor sites. Drink lots of water to help flush your system, eat healthy foods, and remember, you do NOT have to go through this alone.
Hang in there,
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had surgery three day ago and my psorisis is worse than ever, and I'm taking oxychodone for pain,?
Posted 24 Jan 2013 • 4 answers
Posted 25 Apr 2015 • 7 answers
Posted 25 Sep 2015 • 2 answers
Posted 4 Jun 2016 • 0 answers
If I am pulled over driving while taking tramadol, will I be considered driving under the influence?
Posted 27 Jun 2016 • 1 answer